NAVIGATING THE FOLDING ROUTES. Wolynes, P. G., Onuchic, J. N., & Thirumalai, D. Science, 267(5204):1619–1620, 1995.
NAVIGATING THE FOLDING ROUTES [link]Paper  doi  bibtex   
@article{wolynes_navigating_1995,
	title = {{NAVIGATING} {THE} {FOLDING} {ROUTES}},
	volume = {267},
	issn = {0036-8075},
	url = {<Go to ISI>://WOS:A1995QM39700027},
	doi = {10.1126/science.7886447},
	number = {5204},
	journal = {Science},
	author = {Wolynes, P. G. and Onuchic, J. N. and Thirumalai, D.},
	year = {1995},
	pages = {1619--1620}
}

Downloads: 0